MathSciNet Relay Station
MathSciNet bibliographic data
MR336647 (49 #1420) 53C20
Bourguignon, J.-P.; Deschamps, A.; Sentenac, P. Conjecture de H. Hopf sur les produits de variétés. (French) Ann. Sci. École Norm. Sup. (4) 5 (1972), 277–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement